# SDR ASAA2013121112165

- Difficulty date: December 11, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727e-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON TRANSITION PANEL FS 727F-727E S26L.  ACFT GROUNDED. REMOVED CORROSION AROUND NUTPLATES ON TRANSITIONAL FROM STA 727 TO STA 727E, S26K. ORIGINAL THICKNESS IS .040, REMAINING THICKNESS IS .022.  REMOVED .018. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REPAIRED DAMAGED TRANSITION PANEL IAW SRM 53-00-53 ALODINED & PRIMED IAW SRM 51-20-01. DISPLACED AND REINSTALLED FLOOR PANEL 140EF IAW AMM 25-52-10.
